The Mullineux Map for RoCK Blocks

Paget, Rowena E. (2006) The Mullineux Map for RoCK Blocks. Communications in Algebra, 34 (9). pp. 3245-3253. ISSN 0092-7872 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


We study the effect of tensoring simple modules in RoCK blocks (also known as Rouquier blocks) of symmetric groups with the one-dimensional sign representation, and the analogue for Hecke algebras of type A. We find an explicit and very neat description. We also describe $p$-regularisation for partitions in these blocks.

Item Type: Article
Uncontrolled keywords: mullineux map; Rouquier block; symmetric group
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Rowena E Paget
Date Deposited: 04 Jun 2008 16:25
Last Modified: 03 Jun 2014 10:15
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):